Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pink on the tissue after wiping, periods got over in the last week, urine extremely clear, have some cramps, bloating, tiredness. Cause?

hi ive just used the bathroom and when i wiped i saw pink on the tissue my pee was clear really really clear and its been like that all day but todays the day when i wiped i saw pink i already had my period i just got off of it on monday can you please tell me whats wrong with me can i be pregnant and i have some cramps here and there and i always feel bloated and tired
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. The pink that you saw on the tissue is "spotting". Spotting can occur during implantation (pregnancy), if you have been sexually active. The other causes can be ovulation ( some people get mid-cycle spottting on ovulation), spotting can be due to intake of birth control pills ( missing pills ). It can occur in Polycystic ovarian disease (PCOD) or Pelvic inflammatory disease (PID). Other causes can be low thyroid levels or hormonal dysfunctions.

You should consult a gynecologist, get clinically assessed at the earliest. You need to get few investigations ( blood and urine ) done. Get diagnosed and treated.

Take some antioxidant and mineral supplements, keep well hydrated to get rid of tiredness. You can take some antacid medicine to feel better. ( consult doctor before taking medicines and do not take over-doses)

Have a good day, take care.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor